MAUDE Adverse Event Report: BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L); DENTAL IMPLANT
Catalog Number BOES506
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D9: device availability -treatment, implant remained implanted.D10.Concomitant medical products boes506, 3i t3 short external hex parallel walled implant, 5mm(d) x 6mm(l) lot 2016071578.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
Screw-retained implant-supported bridge on implants at tooth positions 15 and 16.It was reported a peri-implantitis at tooth site 16.It was detected and unsuccessful treated in 2024.Finally implant was removed on (b)(6) 2025 due to periimplantitis (b)(4).The process was not completed with another implant.Impact reported on the patient: inflammation this event refers to 2024 peri-implantitis treatment.

Brand Name
3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT, 5MM(D) X 6MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key22164993
Report Number0001038806-2025-01291
Device Sequence Number12717449
Product Code DZE
UDI-Device Identifier00844868033646
UDI-Public(01)00844868033646(17)210907(10)2016071578
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/07/2021
Device Catalogue NumberBOES506
Device Lot Number2016071578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT.
Patient Age50 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic